# SDR UIEA200700054

- Difficulty date: January 31, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 96,210 hours, 19,219 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65B070241
- Condition: Corroded
- Location: Bs 1700 S46l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 1700 STRINGER S-46L FOUND CORRODED.  REPAIRED ACCOMPLISHED AS PER BOEING SR ID NR 1-272065605 AND FAA FORM 8100-9.
